# SDR COMA9760239

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528461
- Condition: Cracked
- Location: Aft Equip Bay
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOW PRESSURE WARNING AND QUANTITY INDICATES 0 PERCENT.  REPLACED CRACKED HYDRAULIC PRESSURE LINE ASSY IN AFT EQUIP BAY.
